Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The diameter and the mean distance of a Riemannian manifold


Author: Bojan Mohar
Journal: Bull. Amer. Math. Soc. 21 (1989), 261-263
MSC (1985): Primary 53C20, 53C30
MathSciNet review: 998199
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20, 53C30

Retrieve articles in all journals with MSC (1985): 53C20, 53C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15825-4
PII: S 0273-0979(1989)15825-4



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia